High heart palpitation !
Dear sir, my wife is complaining high heart palpitations even I can hear that after it slows down whole body starts shivering.,remains for 5 minutes.. at that time she takes Patril.25 ..prescribed by doctor.. ECG and Holter tests are OK...please give me some suggestions. she is taking thyrocare 100.last 3 tests normal
Like the answers? Chat privately with the doctor of your choice
Hi ... palpitations are due to altered thyroid levels in your body ... continue regular treatment prescribed .... regular thyroid level estimation as per physician advice...
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.